# SDR QXEA0003276

- Difficulty date: December 14, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR1 ENGINE THRUST STRUT IS RUBBING AGAINST ADEL CLAMP AFT OF PANEL 01J APERTURE. MOVED ADEL CLAMP TO A POINT JUST AFT OF ORIGINAL POSITION. COMPLIED WITH ENGINE THRUST STRUT BLEEDING IAW FOKKER MTC. 8544001.
